# SDR CA000511020

- Difficulty date: March 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 7,566 hours
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 23056109
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 1.5 INCH CRACK FOUND ON COMPRESSOR SCROLL STARTING ALONG AFT RADIUS OF SCROLL PROGRESSING TOWARD DISCHARGE ELBOW AND TURNING TO MIDDLE OF OUTSIDE FACE.
